Differential and Integral Equations

Multiple nontrivial solutions for $p$-Laplacian equations with an asymmetric nonlinearity

Shouchuan Hu and Nikolaos S. Papageorgiou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we study a nonlinear Dirichlet problem driven by the p-Laplacian and a right-hand side nonlinearity which exhibits an asymmetric behavior near $+ \infty$ and $- \infty$. Using variational techniques based on the mountain pass theorem and the second deformation theorem, we prove the existence of at least two nontrivial $C^1$- solutions, one of which is strictly positive.

Article information

Differential Integral Equations, Volume 19, Number 12 (2006), 1371-1390.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx]


Hu, Shouchuan; Papageorgiou, Nikolaos S. Multiple nontrivial solutions for $p$-Laplacian equations with an asymmetric nonlinearity. Differential Integral Equations 19 (2006), no. 12, 1371--1390. https://projecteuclid.org/euclid.die/1356050294

Export citation